Title: Reconfigurable slot antenna for polarization diversity
Authors: Soliman ×
De Raedt, W
Vandenbosch, Guy #
Issue Date: 2009
Publisher: VNU Science Press
Series Title: Journal of Electromagnetic Waves and Applications vol:23 issue:7 pages:905-916
Abstract: A novel reconfigurable antenna is presented in this paper. The antenna is capable of radiating either linear, left-hand circular, or right-hand circular polarization depending on the status of two switches. It has a radiating slot of the "cusp" shape. This slot supports two orthogonal magnetic current modes. Two perturbations are introduced at specific locations in the slot. The selective shorting of these perturbations allows us to control the excitation of the two current modes and consequently to control the polarization sense. Two reliable full-wave simulators are used to design the antenna. It has been also fabricated and measured. The presented results include the return loss and radiation patterns of the antenna in its two modes of operation.
ISSN: 0920-5071
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT- TELEMIC, Telecommunications and Microwaves
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
JEWA_soliman_diversity.pdf Published 472KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science